Nombre de documents

22


Article dans une revue17 documents

  • Anne-Laure Basdevant, Lucas Gerin, Jean-Baptiste Gouere, Arvind Singh. From Hammersley's lines to Hammersley's trees. Probability Theory and Related Fields, Springer Verlag, 2017, 〈10.1007/s00440-017-0772-2〉. 〈hal-01313542〉
  • Jean-Baptiste Gouéré, Marie Théret. Positivity of the time constant in a continuous model of first passage percolation. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2017, 〈https://projecteuclid.org/euclid.ejp/1496196077〉. 〈hal-01383426v2〉
  • A-L Basdevant, N Enriquez, L Gerin, J-B Gouéré. Discrete Hammersley's Lines with sources and sinks. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2016, 13 (1), pp.33-52. 〈hal-01121585v2〉
  • Jean-Baptiste Gouéré, Régine Marchand. Non-optimality of constant radii in high dimensional continuum percolation. Annals of Probability, 2015. 〈hal-01068557〉
  • Jean-Baptiste Gouéré. Percolation in a multiscale Boolean model. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2014, pp.11(1):281-297. 〈hal-00519310v3〉
  • Jean-Baptiste Gouéré. Monotonicity in first-passage percolation. ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2014, pp.11(2):565-569. 〈hal-00669299v2〉
  • Anne-Laure Basdevant, Nathanaël Enriquez, Lucas Gerin, Jean-Baptiste Gouéré. The shape of large balls in highly supercritical percolation. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2014, pp.DOI: 10.1214/EJP.v19-3062. 〈hal-00819221〉
  • Jean-Baptiste Gouéré. Branching brownian motion seen from its left-most particle. Asterisque, Société Mathématique de France, 2014, Séminaire Bourbaki, exposé 1067, Astérisque 361. 〈hal-00823920〉
  • Jean Bérard, Jean-Baptiste Gouéré. Survival probability of the branching random walk killed below a linear boundary. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2011, 16 (14), pp.396-418. 〈hal-00433329v2〉
  • Jean Bérard, Jean-Baptiste Gouéré. Brunet-Derrida behavior of branching-selection particle systems on the line. Communications in Mathematical Physics, Springer Verlag, 2010, 298 (2), pp.323-342. 〈hal-00339394v3〉
  • Jean-Baptiste Gouéré. Subcritical regimes in some models of continuum percolation. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2009, pp.19(4):1292-1318. 〈hal-00200453v3〉
  • Jean-Baptiste Gouéré. Existence of subcritical regimes in the Poisson Boolean model of continuum percolation. Annals of Probability, 2008, pp.36(4):1209-1220. 〈hal-00113319〉
  • Jean-Baptiste Gouéré, Régine Marchand. Continuous first-passage percolation and continuous greedy paths model : linear growth. The Annals of Applied Probability : an official journal of the institute of mathematical statistics, The Institute of Mathematical Statistics, 2008, 18 (6), pp.2300-2319. 〈10.1214/08-AAP52〉. 〈hal-01159058〉
  • Jean-Baptiste Gouéré. Shape of territories in some competing growth models. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2007, pp.doi:10.1214/105051607000000113. 〈hal-00084614〉
  • Jean-Baptiste Gouéré. A rudimentary Markovian model of atomic diffusion. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2006, 342(2), pp.141-146. 〈10.1016/j.crma.2005.10.027〉. 〈hal-00078643〉
  • Jean-Baptiste Gouéré. Quasicrystals and almost periodicity. Communications in Mathematical Physics, Springer Verlag, 2005, 255(3), pp.655 - 681. 〈10.1007/s00220-004-1271-8〉. 〈hal-00078642〉
  • Jean-Baptiste Gouéré. Diffraction and Palm measure of point processes. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2003, 336(1), pp.57-62. 〈10.1016/S1631-073X(02)00029-8〉. 〈hal-00078639〉

Pré-publication, Document de travail5 documents

  • Jean-Baptiste Gouéré, Marie Théret. Equivalence of some subcritical properties in continuum percolation. 2018. 〈hal-01721189〉
  • Olivier Garet, Jean-Baptiste Gouéré, Régine Marchand. The Number of Open Paths in Oriented Percolation. 21 pages. This preprint improves the previous version, including directional behaviour. 2013. 〈hal-00916083v3〉
  • Jean-Baptiste Gouéré, Regine Marchand. Continuum percolation in high dimensions. 26 pages, 3 figures. 2011. 〈hal-00617809v2〉
  • Jean-Baptiste Gouere, Regine Marchand. Continuous first-passage percolation and continuous greedy paths model: linear growth. 13 pages, two appendices. 2007. 〈hal-00161233〉
  • Jean Bérard, Jean-Baptiste Gouéré, Didier Piau. Solvable models of neighbor-dependent nucleotide substitution processes. 2005. 〈hal-00078644〉